ophthalmologist-icon

Eye allergy

I am suffering from eye allergy from last eight months. I want to know ?Is cetrizine useful in eye allergy. I have taken treatment but didn't get relief. Please help me.
views-icons 45 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Eye allergy

doctor profile image
Dr. VK Jain Delhi | Ophthalmologist/ Eye Surgeon
Answered
Eye drops are the main stay of allergic eye diseases
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vaibhev Mittal Sangrur | Ophthalmologist/ Eye Surgeon
Answered
Hello. I think you have allergic conjunctivitis. 1. Eye allergies, called allergic conjunctivitis, are a common condition that occurs when the eyes react to something that irritates them (called an allergen). 2. The eyes produce a substance called histamine to fight off the allergen. As a result, the eyelids and conjunctiva (the thin, filmy membrane that covers the inside of your eyelids) become red, swollen and itchy, with tearing and burning. The key to treating eye allergies is a. Avoid or limit contact with the substance causing the problem. B. Avoid rubbing eyes instead do cold compresses. C. Use antiallergic eyedrop like olopat eyedrop twice daily d. Lubricating eyedrop like flogel thrice daily e. Use mild steroid like flurisone in pulse dose in severe allergy this will help you I am very sorry dear to say that there is no medicine that can cure allergy. Only way is to stay away from all those things that you are allergic to. This is a provisional diagnosis. consult your ophthalmologist for detailed examination
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swathi S Aithal Bangalore | General Physician
Answered
Hello..
Instead of taking oral cetrizine I would suggest you to take topical ie eye drops which consists of anti inflammatory drugs...do not worry...am sure you will get relieved of it.. eye drops are always better than oral anti histamines....so change it and see
Next Steps
meet an ophthalmologist
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO